# SDR EE4Y2023031017393

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 47,765 hours, 31,914 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5348004320701
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TH ESTRUCTURE INSPECTION WAS AT UPPER FUSELAGE AFT PASSENGER CREW DOOR CUTOUT BETWEEN FR 66 AND FR 68 AT STRG 23R SILL BEAM WITH CORROSION. DUE TO THIS FACT SILL BEAM P/N D5348004320701 WAS REPLACED IAW A319 SRM 51-72-11-911-001 PARAGRAPH 2B. THE REPLACE WAS HANDLED UNDER COOPESA JOB: A1M116 ITEM 2-24
